# SDR AALA20100507TUL09

- Difficulty date: May 7, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 56,555 hours, 29,079 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 1079 UPPER AFT WINDOW PAN EAR IS CRACKED.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
